# SDR USAA920071215

- Difficulty date: November 24, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 49,176 hours, 33,289 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK, CRACKED PRESSURE PANEL, BS 663, LBL 31, WL 208.1.  REPAIRED PRESSURE PANEL, BS 663, LBL 31, WL 208.1 IAW USAIRWAYS TYPICAL REPAIR 53-60-04.
